# SDR 2022F00156

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N266A
- Make and model: Lear 45LEAR
- Aircraft serial: 45239
- Aircraft time: 4,776 hours, 3,169 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Part number: 72939
- Condition: Faulty
- Location: Zone 700
- Component: Door Actuator
- Component part number: 6632303003003
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED FROM MARCO ISLAND, FLORIDA AND THE LANDING GEAR DID NOT RETRACT. THE PLANE DIVERTED TO STUART, FLORIDA. PRECISION JET TROUBLESHOT THE PROBLEM AND FOUND THE MAIN LANDING GEAR DOOR ACTUATOR SWITCH INOPERABLE.
